# SDR FDEA202110102715

- Difficulty date: October 10, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300*
- Aircraft serial: 802
- Aircraft time: 30,973 hours, 17,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00302 FR54/FR54.2 LH NO.5 DUMMY SEAT TRACK GAP OVER 1.0MM.   I.A.W A300-600 SRM 53-15-16-201 PARA 5A P.201~210 FIG.201 PFM REPAIR ACCOMPLISHED.
